| Model Number |
CMRM6122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735); Erosion (1750); Erythema (1840)
| Date of Event |
12/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 407652 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025.Product id 407645 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025.Product id w1dr01 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced and infection two weeks post implant.The organism of infection was klebsiella pneumniae entercococcus group d.The patient also experienced erosion, redness and wound dehiscence.The implantable pulse generator (ipg) system involving an antibacterial absorbable envelope was explanted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation related to capa 711948.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.